Paper title:

Mathematical Applications about the role of Differential Equations to address the Corona Virus

DOI: https://doi.org/10.4316/JACSM.202101005
Published in: Issue 1, (Vol. 15) / 2021
Publishing date: 2021-04-19
Pages: 30-33
Author(s): NASSAR Amer Fadhel
Abstract. This paper studies the epidemic that results from the spread of Corona. It threatens the whole world and does not exclude any country from it unless it took the correct measures to address it. We will formulate this problem mathematically by converting it into a system of differential equations. Through Properties of functions provide mathematical solutions, including the optimal mathematical solution to this epidemic. Since our study from a mathematical side therefore we explain these mathematical solutions to the reality.
Keywords: Corona Virus, Differential Equations, Normal Distribution Function
References:

1. B. Shulgin, L. Stone, and Z. Agur, “Pulse vaccination strategy in the SIR epidemic model,” Bull. Math. Biol., vol. 60, no. 6, pp. 1123–1148, 1998.

2. A. M. Batiha and B. Batiha, “A new method for solving epidemic model,” Aust. J. Basic Appl. Sci., vol. 5, no. 12, pp. 3122–3126, 2011.

3. T. Harko, F. S. N. Lobo, and M. K. Mak, “Exact analytical solutions of the Susceptible-Infected-Recovered (SIR) epidemic model and of the SIR model with equal death and birth rates,” Appl. Math. Comput., vol. 236, pp. 184–194, 2014.

4. Y. Takeuchi, W. Ma, and E. Beretta, “Global asymptotic properties of a delay SIR epidemic model with finite incubation times,” Nonlinear Anal. Theory, Methods Appl., vol. 42, no. 6, pp. 931–947, 2000.

5. E. Beretta and Y. Takeuchi, “Global stability of an SIR epidemic model with time delays,” J. Math. Biol., vol. 33, no. 3, pp. 250–260, 1995.

6. F. Zhang, Z. Li, and F. Zhang, “Global stability of an SIR epidemic model with constant infectious period,” Appl. Math. Comput., vol. 199, no. 1, pp. 285–291, 2008.

7. C. C. McCluskey, “Complete global stability for an SIR epidemic model with delay—distributed or discrete,” Nonlinear Anal. Real World Appl., vol. 11, no. 1, pp. 55–59, 2010.

8. A. J. Black, A. J. McKane, A. Nunes, and A. Parisi, “Stochastic fluctuations in the susceptible-infective-recovered model with distributed infectious periods,” Phys. Rev. E - Stat. Nonlinear, Soft Matter Phys., vol. 80, no. 2, pp. 1–9, 2009, doi: 10.1103/PhysRevE.80.021922.

9. G. Wu, “Shape properties of pulses described by double exponential function and its modified forms,” IEEE Trans. Electromagn. Compat., vol. 56, no. 4, pp. 923–931, 2014, doi: 10.1109/TEMC.2013.2296573.

10. I. Gordon, “Exponential and normal distributions,” Support. Aust. Math. Proj., no. 1, pp. 1–5, 2014, doi: 10.1007/s13398-014-0173-7.2.

Back to the journal content
Creative Commons License
This article is licensed under a
Creative Commons Attribution-ShareAlike 4.0 International License.
Home | Editorial Board | Author info | Archive | Contact
Copyright JACSM 2007-2021